# SDR SWIA200514848

- Difficulty date: April 2, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 8,876 hours, 6,970 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 601R590141
- Condition: Malfunctioned
- Location: Flap Skew
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: D

## Discrepancy

AFTER SELECTING FLAPS AT 20 DEGREES, RECEIVED FLAPS DEGRADED STATUS MESSAGE.  INSTALLED FLAP SKEW DETECTION UNIT, OPERATIONAL CHECK GOOD IAW CRJ MM 27-51-15.  P/N 601R59014-1, S/N ON A734.
